Chicanes, bumps, kerbs and one hell of a long straight. Curitiba lays the table for an epic race, now let's toss some Aussie Racing Cars on it for the added spice! Date: Saturday 20th of May 2017 Server Name: RACEDEPARTMENT.COM RDTCC Track: Curitiba Start time: 20:00 AEST (10:00 GMT) Virtual Time of Day: 14:00 Starting Track Grip: Medium (normal progression) Live Timing: HERE Race Format 20:00 AEST (10:00 GMT) - Practice - 20 minutes 20:20 AEST (10:20 GMT) - Qualifying - 20 minutes 20:40 AEST (10:40 GMT) - Warm Up - 10 minutes 20:50 AEST (10:50 GMT) - Race 1 - 30 minutes 21:20 AEST (11:20 GMT) - Break - 10 minutes 21:30 AEST (11:30 GMT) Race 2 - 30 minutes (Top 10 reversed) Track Info Pit Lane Entry When entering the pit lane, drivers must stay to the right of the track upon exiting Turn 8 and follow the entry lane back to the pits. The speed limit for Curitiba is 60 km/h. You must slow down to the limit at the white line flanked by black and yellow-striped cones and "60 km/h" speed limit signs, as seen below. Pit Lane Exit Drivers must ensure that when exiting the pit lane, they do not cross the white line at any point. Since the racing line is on the left of the below picture, drivers are not obliged to slow or stop to allow oncoming cars to pass, however you must be respectful in allowing cars to pass you when they're on a hotlap and you are not. Drivers who cross the white line, or are deemed to have re-entered the track unsafely will be assessed with a 5 second time penalty applied to their post-race result. Two Race Format In an exciting addition to this season, the race format will be split into two separate 30 minute races. The first race will commence as you would normally expect. After the completion of the first race, there will be a second 10 minute warm up period whereby the grid for Race 2 will be set. The grid positioning will be according to the result from Race 1, however the top 10 finishers will be reversed. So the driver who wins the race, will start the second race from 10th, and the driver who finishes the first race in 10th place, will start the second race from pole position, etc. etc. TeamSpeak & In-Game Chat Your presence on TeamSpeak is mandatory for all rounds. You won't have to create your own team channel, as all channels will be provided for you. During Qualifying and the Race there will be no in-game text chat allowed under any circumstances until all active drivers have crossed the finish line. Those caught using the in-game text chat during these sessions will be given a 5 second time penalty added to their total race time. Only communications from the league director will be allowed when it pertains to critical issues (i.e. Server problems). During practice, in-game text chat is permitted, however please be respectful of others trying to concentrate. Incident reports Sometimes crashes and incidents happen. It's just part of racing. However if you feel you've been unjustly disadvantaged by a fellow driver breaking our League Regulations and all attempts to resolve the matter privately have failed, you are free to submit an incident report to the league director via Private Message, which will then be submitted to an independent steward panel from the staff group who will review it and issue a verdict. Reports will be accepted up to 48 hours post-race. Any later and they will be rejected.